, Volume 101, Issue 1, pp 1-11

Bounds for Entanglement via an Extension of Strong Subadditivity of Entropy

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Let ρ 12 be a bipartite density matrix. We prove lower bounds for the entanglement of formation Ef(ρ 12) and the squashed entanglement Esq(ρ 12) in terms of the conditional entropy S 12S 1 and prove that these bounds are sharp by constructing a new class of states whose entanglements can be computed, and for which the bounds are saturated.

E. A. Carlen’s work partially supported by U.S. National Science Foundation grant DMS 0901632 and E. H. Lieb’s work partially supported by U.S. National Science Foundati grant PHY 0965859.
© 2012 by the authors. This paper may be reproduced, in its entirety, for non-commercial purposes.
We dedicate this paper to Walter Thirring on the occasion of his 85th birthday